# SDR IPXA2015053089558

- Difficulty date: May 15, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NLG LT TRUNNION FITTING CRACKED, BS 587.  REPAIRED LT NLG TRUNNION FITTING IAW SRM 53-10-14, REPAIR 2, FIG 202.
